# SDR AALA201708219030

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 14,777 hours, 5,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK R2 DOOR PRESSURE ON FLT ATTENDANT PANEL.   ACCOMPLISHED A DOOR ASSIST BOTTLE SERVICE IAW AMM.
